BibTeX record journals/orl/Conde05

download as .bib file

@article{DBLP:journals/orl/Conde05,
  author    = {Eduardo Conde},
  title     = {On the complexity of the continuous unbounded knapsack problem with
               uncertain coefficients},
  journal   = {Oper. Res. Lett.},
  volume    = {33},
  number    = {5},
  pages     = {481--485},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.orl.2004.11.003},
  doi       = {10.1016/j.orl.2004.11.003},
  timestamp = {Thu, 08 Jun 2017 09:04:35 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/orl/Conde05},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics